# SDR FDEA201505011355

- Difficulty date: May 1, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 692 hours, 25,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND R1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE, REPLACED THE LAMP.  ALL OPS CHECKED NORMAL IAW AMM 33-51-06-2-1.
